# SDR UALA2012010300057

- Difficulty date: December 29, 2011
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 48,736 hours, 13,097 cycles
- Engine: Pwa PW4056
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: W, K
- Precautionary procedure: K

## Discrepancy

OIL DRIP FROM RIGHT ENGINE.  CHECKED FOR VISUAL LEAK, NONE NOTED. OPENED OIL CAP AND FOUND TANK OVERSERVICED. 1 QT OF OIL REMOVED. OIL CAP RESECURED AND COWLS CLOSED & LATCHED. RAN ENGINE FOR LEAK CHECK, NO LEAKS NOTED.
